| Model Number |
FIBERTAPE CERCLAGE TENSIONER, REUSABLE |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-7800 reusable cerclage tensioners.Are tearing the cerclage implants.This occurred during use in a case with no patient effect."we used 2 of the hospital owned tensioners and both tore the implants.We then popped another tensioner from another facility and it worked like no problem.Upon further investigation the tensioners seems to have rough edges which may be why the implants are tearing." additional information requested.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.